Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Apr 28, 2007, 8:26 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2007, 8:26 AM EDT (12:26 UTC)
- Expired
- Apr 28, 2007, 11:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 281226 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 826 AM EDT SAT APR 28 2007 ANZ430-431-450>455-281500- /X.NEW.KPHI.MA.S.0017.070428T1226Z-070428T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 826 AM EDT SAT APR 28 2007 ...AREAS OF DENSE FOG WILL CAUSE SOME LOWERED VISIBILITIES THIS MORNING... LIGHT WINDS AND A MOIST ATMOSPHERE WERE CAUSING AREAS OF DENSE FOG THIS MORNING, AND THIS WILL TAKE A FEW HOURS TO BURN OFF. UNTIL THAT HAPPENS BY LATE MORNING, MARINERS ARE URGED TO USE EXTREME CAUTION WHILE NAVIGATING IN AREAS OF LOWERED VISIBILITIES. SOME VISIBILITIES WILL BE LESS THAN 1/4 MILE. THE FOG IS EXPECTED TO IMPROVE BY NOON. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Apr 28, 3:35 AM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Apr 28, 3:35 AM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT SAT APR 28 2007 .OVERVIEW... IN A WET BEGETTING WET ENVIRONMENT IT PBLY DOES NOT PAY TO BE TOO STINGY WITH POPS AND WE WILL BE ADDING POPS TO THE FCST FOR SUN AFTN (COLD POOL ALOFT) AND SUN NGT NORTH (STG WAA PRECEDING THE CFP). STILL A COUPLE OF LINGERING SHRAS THIS MRNG FOR OUR SRN ZONES PLUS PLENTY OF FOG AROUND. NO CHANGES TO OUR THOUGHTS FOR THE REST OF TDY AS NEXT SHORT WAVE SHLD GENERATE SOME SCATTERED SHRAS THIS AFTN AND EVE. NEXT CFP TUE OR WED FOLLOWED BY COOLER AND DRIER WEATHER FOR THE END OF THE WORK WEEK. BOTH THE WRF-NMM AND GFS H5 INIT WAS PRETTY CLOSE, THE GFS DID BETTER WRT TO TEMPS AT H8 H925 AND WE/LL GIVE A SLIGHT NOD ITS WAY FOR THIS PKG. && .NEAR TERM /THROUGH TODAY/... STILL HAVE SOME LEFTOVERS ON THE TABLE THIS MORNING. A COUPLE OF SHRAS ARE STILL LINGERING IN OUR SERN ZONES AND FCSTD QVEC FIELDS SUG THEY MIGHT STILL CROSS THE BAY. SO WE/LL CARRY A LOW CHC ERLY IN THIS PART. THIS WILL FOLD BACK QUITE WELL WITH THE FOG PRESENTLY OVER THE AREA. THERE ARE SOME DENSE PATCHES AROUND, BUT IT SEEMS NO ONE LOCATION STAYS SOCKED. MDLS CONT TO FCST A BIT OF A NWRLY FLOW TO OCR AND PRESENT FEELING IS THAT WE CAN HANDLE THIS WITH AN SPS VS A DENSE FOG ADVY FOR A COUPLE OF COUNTIES AT THE MOST. AS FOR THE REST OF THE DAY, THERE HAS BEEN PRETTY GOOD MODEL AGREEMENT OF A SERIES OF SHORT WAVES MOVG INTO OUR CWA DURG THE SECOND HALF OF THE DAY AND A WEAK SFC TROF IS FCSTD TO FORM TO ENHANCE CONVERGENCE. THUS THE CHC POPS WE ARE CURRENTLY CARRYING ARE LOOKING GOOD FROM A FORECASTING PERSPECTIVE. CONVECTIVE INDICES DO NOT SUPPORT THUNDER PAST EARLY THIS MRNG. AS FAR AS THE CLOUDS GO DO THINK THE MDLS ARE NOT CORRECT IN FCSTG A TOTALLY OVC DAY AND WE WILL FEATURE SOME SUNSHINE ESP THRU THE ERLY AFTN. IT COULD GET GLOOMIER AGAIN WHEN SHRAS MOVE IN LATER IN THE DAY. ODD TO SEE GFS MOS WARMER THAN ETA MOS WITH THE GFS HAVING COLDER H8 TEMPS ALF. THOSE GFS TEMPS THOUGH LOOK BETTER GIVEN SOME BREAKS OF SUN. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SHORT WAVE EXITS OUR CWA BY MIDN AND LIKE CURRENT THINKING OF ENDING PRECIP THEN. ALSO THIS IS DIURNALLY ASSISTED AND DO BELIEVE IT WON/T BE EASY FOR SHRAS TO CONT AFT MIDN. GUID MIN TEMPS LOOK REASONABLE AND WILL BE AVERAGED. WE WILL ADD LOW CHC/SLGT CHC POPS IN FOR SUN AFTN AS PER THE FCSTD -22C H5 COLD POOL THE MODELS ARE BRINGING ACRS OUR CWA. THAT POOL IS COLD ENUF TO BRING FCSTD TT FIELDS INTO THE MID 50S AS WELL AS GENERATE SOME LOW CAPES AND SFC LI INDICES AS LOW AS -5C. THE FCSTD 7C/KM LAPSE RATE IS NO SLOUCH EITHER. FCSTD SOUNDINGS HAVE THAT LOADED GUN LOOK THAT WOULD MAKE BON JOVI LYRICAL. FCSTD WIND FIELDS ARE NOT THAT STRONG BELOW H7, BUT MIGHT HAVE TO WATCH OUT FOR SOME EVAP COOLING THAT WOULD ENHANCE THEM (MAYBE THE FIRST SVR TSRA OF THE YEAR?). WE WILL KEEP POPS LOW FOR NOW DUE TO THE FCSTD NW SFC FLOW THAT WILL LESSEN CONVERGENCE PLUS ANY ACCELERATION (OR DECELERATION BEYOND 6 HOURS) OF THAT STRONG SHORT WAVE WOULD THROW OFF THE TIMING AS WE/LL NEED THE DAYTIME HEATING WHICH AS OF TDY IS NEARLY PERFECT. MOS GUID DATASETS MAX TEMPS LOOK PRETTY REASONABLE AND WILL BE FOLLOWED. COLD POOL MOVES OFSHR QUICKLY SUNDAY NIGHT AND A PRETTY IMPRESSIVE FCSTD WAA SHOT IS EXPECTED LATER. ITS ALSO COUPLED WITH EXIT RGN OF H2.5 JET. ISENTROPIC LIFT ALSO EXCEEDS ABT 100MBS, ADMITTEDLY DOES WEAKEN ON OUR SIDE OF THE APLCHNS. LATEST SREF ENSEMBLE MEANS DO HAVE SOME LIGHT PCPN UP N AND WE WILL ADD A LOW CHC MAINLY FOR THE NRN PART OF OUR CWA. && .LONG TERM /MONDAY THROUGH FRIDAY/... THERE ARE TIMING DIFS WITH TNGT/S GFS RUN WRT TO THE CFP. PREFER TO LET THE DAY SHIFT SEE THE ENSEMBLE MEANS/ECMWF AND HPC INPUT BEFORE MAKING ANY CHANGES. PREVIOUS DISCUSSION: EXTENDED FORECAST LOOKS PRETTY QUIET FOR THE ENTIRE PERIOD EXCEPT AROUND THE TUESDAY TIME FRAME. A COLD WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA TUESDAY, BRINGING THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS TO THE AREA. THINGS WILL BEGIN TO CLEAR OUR WEDNESDAY AS AN AREA OF HIGH PRESSURE MOVES INTO THE AREA THROUGH THE END OF THE WEEK. TEMPERATURES IN THE EXTENDED ARE GOING TO START OFF A FEW DEGREES ABOVE NORMAL, BUT RETURN TO NEAR NORMAL BY THE END OF THE WEEK. LOOKING INTO NEXT WEEKEND THOUGH, TEMPS MAY RETURN TO ABOVE NORMAL CONDITIONS AS AN UPPER RIDGE IS FORECAST TO BUILD IN. && .AVIATION /08Z SATURDAY THROUGH 06Z SUNDAY/... A WIDE VARIETY OF CONDITIONS ACROSS THE TAF SITES EARLY THIS MORNING WITH A MIX OF LOW STRATUS ACROSS SRN NJ AND THE DELAWARE VALLEY AND IFR FOG ACROSS MUCH OF THE AREA TOO. CONDITIONS WILL IMPROVE SHORTLY AFTER SUNRISE AS MIXING SHOULD TAKE AWAY THE STRATUS AND FOG. SKIES EXPECTED TO BE MOSTLY CLOUDY TODAY WITH SCATTERED SHOWERS THIS AFTERNOON. WINDS AROUND 10 KTS FROM THE WEST TODAY. && .MARINE... LIGHT WINDS AND 3 TO 4 FT SEAS ACROSS THE WATERS THIS MORNING AS THE COLD FRONT EASES ACROSS THE WATERS. WINDS WILL SWITCH AROUND TO W THIS MORNING AND PICK UP TO AROUND 10 KTS AS THE FRONT CONTINUES TO MOVE EAST. AREAS OF FOG ACROSS THE WATERS THIS MORNING BEFORE CONDITIONS IMPROVE. SCATTERED SHOWERS ARE POSSIBLE LATER THIS AFTERNOON AS A WEAK UPPER DISTURBANCE CROSSES THE AREA. WINDS WILL PICK UP ON MONDAY AS A LOW PRESSURE SYSTEM TRACKS SE ACROSS NEW ENGLAND. ITS POSSIBLE THAT SCA FLAGS MAY BE NEEDED BY THEN. .HYDROLOGY... WE WILL CONTINUE TO ISSUE FLOOD STATEMENTS TODAY FOR THE PASSAIC RIVER AT PINE BROOK AND FOR THE MILLSTONE RIVER AT BLACKWELLS MILLS. THE PASSAIC RIVER AT PINE BROOK IS EXPECTED TO RISE TO RIGHT AROUND FLOOD STAGE LATER SUNDAY. THE MILLSTONE RIVER AT BLACKWELLS MILLS WILL CONTINUE TO RISE TO NEAR FLOOD STAGE THIS MORNING AND THEN BEGIN TO FALL. SEE PHLFLSPHI FOR DETAILS. .CLIMATOLOGY... ITS ALREADY THE WETTEST APRIL ON RECORD FOR WILMINGTON (8.54 INCHES) AND TRENTON (9.92 INCHES). PHILLYS MONTHLY TOTAL OF 9.05 INCHES IS NOW IN SECOND PLACE. ALLENTOWN HAS CRACKED THE TOP TEN (9TH) WITH 5.86 INCHES, AND READING AND ATLANTIC CITY ARE NOT IN THE TOP TEN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && OVERVIEW/NEAR TERM/SHORT TERM...GIGI LONG TERM...KRUZDLO AVIATION/MARINE/HYDROLOGY...OHARA CLIMATOLOGY...GIGI
Hazardous weather outlook, Apr 28, 3:40 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 AM EDT SAT APR 28 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-027- PAZ054-055-060>062-067>071-290945- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 340 AM EDT SAT APR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PATCHY AND LOCALLY DENSE FOG WILL OCCUR EARLY THIS MORNING BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 AM EDT SAT APR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
In the hours before
Special weather statement, Apr 28, 3:53 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EDT SAT APR 28 2007 DEZ002>004-NJZ021>025-027-281200- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...WHARTON STATE FOREST 353 AM EDT SAT APR 28 2007 ...AREAS OF FOG LOCALLY DENSE EARLY THIS MORNING... THE COMBINATION OF THE RAIN ON FRIDAY, HIGH DEW POINT TEMPERATURES AND LIGHT WINDS HAVE PRODUCED FOG THIS MORNING. THERE ARE ALSO PATCHES OF DENSER FOG WHERE VISIBILITIES ARE REDUCED TO ONE QUARTER OF A MILE OR LESS. LIGHT NORTHWEST TO WEST WINDS WILL INCREASE AS THE MORNING CONTINUES AND THE FOG SHOULD DISSIPATE BY ABOUT 7 OR 8 AM THIS MORNING. UNTIL THEN PLEASE BE WARY FOR CHANGING ROAD CONDITIONS. PLEASE WATCH OUT FOR ANY JOGGERS THIS MORNING AND PLEASE YOUR LOW BEAMS WHEN DRIVING THROUGH THICKER FOG PATCHES. TFG
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.